# SDR IPXA2024052246418

- Difficulty date: April 17, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1199-1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CTR WING BOX AREA HAS CORROSION ON R/H SIDE BETWEEN STA 1199 - 1219 AND 106 INCH. ACCOMPLISHED REPAIR PER EO-90345-REQ1 AND VT-SAA EA 011-5730-01-B0194, REV I/R.
